# SDR HALA2009120400572

- Difficulty date: December 4, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 26,945 hours, 5,146 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU FAULT. APU WOULD NOT START AFTER LANDING PRIOR TO THE GATE (2 ATTEMPTS).  BITE APU ECU IAW FIM49-11-00. NO FAULTS, NO FLAGS, ONLY ABORTED START MSG ON ECU WHICH CAPT.  INITIATED.  NO LRU FAULTS. OIL QTY FULL. INSPECT APU COND AND SECURITY CK. GOOD STARTED APU NORMALLY OPS AND LEAK CK ON GND NORMAL OK FOR SERVICE APU DOOR SECURED.  NO FAULT MSG REMAIN.
